Home    Buy Tickets    Contact    Montezuma    Music    Photos    Links   
Costa Rica Yoga Gathering in Montezuma

  Home
  Accommodations
  Buy Tickets
  Contact
  FAQs
  Montezuma Photos
  Music
  Photo Gallery
  Schedule
  Travel and Maps
  Videos
  Workshops

  Montezumabeach.com
  Links
  Misc Resources


Montezuma Coastline looking south towards Cabuya


ˇ Scheduleˇ 

Note: There will be a Montezuma Gathering shuttle/van stationed at the Montezuma Waterfalls Parking Lot for all workshops/parties scheduled at Anamaya. Arrive here 30 minutes prior to events. Taxis are also available downtown for 3000 colones ($6).

SUNDAY

Workshops:

2pm-3:30pm
HOLOGRAPHIC MIRROR ACTIVITY- THE SPIRITUAL PRACTICE OF
EYE-GAZING
Xi Balba
(Las Rocas) *Waterfall meet-up 30 minutes prior. Please bring water and something to sit on

2:30pm-4:00pm
AERIAL SILK (TELA)
Alexandra Nikolova
(Anamaya)

4pm-6pm
INTRO TO PERMACULTURE
Steven Brooks
(Las Rocas)
*Waterfall meet-up 30 minutes prior. Please bring water and something to sit on

8pm-9:15pm
VINYASA CHILL-OUT WITH LIVE HANG DRUM
Dagmar Spremberg and Daniel Gautschi
(Montezuma Yoga)

MONDAY

Workshops:

10am-12pm
ECSTATIC DANCE AND VIDEO CAPTURING FUSION
Daniela Haskara    
(Anamaya)

10:30am-12:00am
BEGINNER POI
Jeremy Del Sol    
(Amor de Mar Hotel)

11:30am-1:00pm
SHAKTI RHYTHM VINYASA YOGA
Angela Boltz
(Montezuma Yoga)

12pm-2pm
FEI-CHA MANIPULATION FOR STAFF (FEICHA PROVIDED)
Jonathon Fierro Alarcon
(Soccer Field)

2pm-3:30pm
BODY PERCUSSION 1
Srikanta Barefoot
(Anamaya)

3:30pm-4:30pm
FOOD AS A PATH TO AWARENESS: CONSCIOUS EATING AND HIGH VIBE FOODS AND SACRED CACAO CEREMONY  
Xi Balba
(Montezuma Yoga)

Fiesta:

ANAMAYA RESORT
5pm-2am
*private party for ticket holders only

TUESDAY:

Workshops:

8:30-10pm
COSTA RICAN MEDICINAL PLANT WALK
Sarah Wu
*Meet at Montezuma Waterfall Parking Lot 15 minutes prior. Bring water and a hat

10am-12pm
ANVANCED POI
Eli Monte Zuma
(Soccer Field)

10am-12pm
EMBODYING THE GRACEFUL WARRIOR WITHIN
Sofiah Thom
(Anamaya)

11:00am- 12:30pm
THE ENNEAGRAM: A MODEL OF HUMAN PERSONALITY
Krista Hand
(Private Residence)
Waterfall meet-up 30 minutes prior. Please bring water and something to sit on

11:30am-1:00pm
LILA VINYASA BLISS: LEVEL 2/3
Liana Cameris
(Montezuma Yoga)

12:00pm-1:30pm
THE NUMEROLOGY OF JUGGLING
Maiz Vargas
(Las Rocas)
*Waterfall meet-up 30 minutes prior. Please bring water and something to
sit on

1:00pm-2:30pm
CULTIVATING PRESENCE: YOUR PRICELESS GIFT TO THE WORLD!
Caroline Grace Ashurst
(Las Manchas)
*Waterfall meet-up 30 minutes prior. Please bring water and something to sit on

2:00pm-4pm
ADVANCED FIRE EATING
Fusion
(Anamaya)

3:00pm-4:30pm  
BEGINNER HOOP DANCE
Kaytibunny
(Soccer Field)

Fiesta:

MONTEZUMA WATERFALLS PERCUSSION JAM ALL DAY CHILL-OUT
(Lower Fall)
12pm-???
*Bring your own drums

CHICO'S BAR IN DOWNTOWN MONTEZUMA
(Electronic Music and Performances)
8pm-3pm
*$5 cover charge for Non-ticket Holders

WEDNESDAY

Workshops:

10am-12PM
BEGINNERS FIRE EATING - For Experienced Fire Dancers only
FUSION
(Anamaya)

11AM-12:30PM
AFRO-BRAZILIAN PERCUSSION WORKSHOP
Xande Cruz
(Las Rocas)
*Waterfall meet-up 30 minutes prior. Please bring water and something to sit on

11:30am-1pm
THE TAO OF YIN™ YOGA
Gabrielle BC
(Montezuma Yoga)

2pm-3:30pm
BODY PERCUSSION 2
Srikanta
(Anamaya)

2pm-4pm
SHINE YOUR LIGHT, BABY! A CHAKRA ACTIVATING & BALANCING YOGA PRACTICE
Liana Cameris
(Private Residence)
* Waterfall meet-up 30 minutes prior. Please bring water and something to sit on

2:30pm-4:00pm
FIRE STAFF MANIPULATION
Zan Moore
(Soccer Field)

4:00pm-6pm
THE ART AND DISCIPLINE OF FASTING- BODY, MIND AND SPIRIT
Gary Gilbert
(Location TBA)

Fiesta:

PUBLIC BEACH PARTY
(Electronic Music and Live Performances)
1pm-10pm
*Location disclosed on morning of the event via the website and information booth at Café Organico

THURSDAY

Workshops:

8am-12pm
NATURE WALK OF POWER AND ART
Gaudan
*Meet-up at Café Orgnico 30 minutes prior. Please bring water, flip flops and as little as possible

10am-11:30pm
YO-FU™ DANCE
Gabrielle BC
(Anamaya)

11:30pm-1:00pm
ANUSARA-INSPIRED YOGA
Nancy Goodfellow
(Montezuma Yoga)

12pm-1:30pm
SALSA/POI DANCE FUSION
Andrea Hoyos
(Amor de Mar)

2pm
EARTHDANCE INTERNATIONAL DISCUSSION
Andy Fusso
(Anamaya)

3pm-4:30pm
SCALES OF POI
Nick Woosley

(Soccer Field)

5pm-7pm
SALSA HAPPY HOUR (SALSA LESSONS AND COCKTAILS AT
SUNSET)
Jose and Silvia
*Come solo or with a partner
(Anamaya)

Fiesta:

ANAMAYA RESORT
7pm-2am
(Electronic Music and Live Performances)
*private party for ticket holders only (come early for sunset cocktails and
salsa lessons)

FRIDAY:

Workshops:

10am-12pm
BODY PERCUSSION 3
Srikanta Barefoot
(Anamaya)

11:30pm-1pm
BHUTA AGNI – "THE FIRE THAT BURNS THE SHADOWS"
Banyan Gallagher
(Montezuma Yoga Center)

12pm-1:30pm
SILLY POI TRICKS (ALL LEVELS)
Rovo
(Amor de Mar)

2pm-3:30pm
ETHNOBOTANICALS: NATURE'S ELIXERS
Kitty and Frank Wells
(Las Rocas)
* Waterfall meet-up 30 minutes prior. Please bring water and something to sit on

2:30pm-4:00pm
INTO THE WHIRLED OF MULTIPLE HOOPS: ADVANCED HOOP
Kaytibunny
(Soccer Field)

Fiesta:

BURN NIGHT!!! PUBLIC BEACH PARTY
(Electronic Music, Live Performances, Beach Burn)

5pm-6am
*Location disclosed the day of the event via website and information booth
at Café Organico





           Copyright 2011 by Geoff McCabe - All Rights Reserved